# SDR ASOA201705153156

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213609
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE RT OMEGA BEAM ANGLE CRACKED. ANGLE REPAIRED IAW SRM 1142  53-23-02, AND ETD2017-145-039741.
